Access count of this item: 88

Files in This Item:
File Description SizeFormat 
0321-6.pdf126.1 kBAdobe PDFView/Open
Title: $f_* \omega_{(M/S)}$のSemi-Positivityについて (幾何学における大域的解析学)
Authors: 藤田, 隆夫  KAKEN_name
Author's alias: FUJITA, TAKAO
Issue Date: Mar-1978
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 321
Start page: 101
End page: 102
URI: http://hdl.handle.net/2433/104015
Appears in Collections:Global Analysis in Geometry

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.